MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UROVAC BLADDER EVACUATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION UROVAC BLADDER EVACUATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0067301250
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2020 as no event date was reported.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a urovac bladder evacuator was unpacked on an unknown date.According to the complainant, during the preparation, a foreign object was found inside the device.The procedure was completed with another urovac bladder evacuator device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to (b)(6)2020 as no event date was reported.Block h6: problem code 2969 captures the reportable issue of foreign matter.Block h10: investigation results a visual examination of the returned complaint device found a foreign material embedded in the wall of the bottle of the device, thereby confirming the reported event.A dimensional analysis was performed to the fm using a tappi chart, and it was noticed that the device is out of specification.The most probable root cause is manufacturing deficiency, as the reported failure was traced to the manufacturing process.An investigation to address this issue has been completed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
UROVAC BLADDER EVACUATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10282960
Report Number3005099803-2020-02794
Device Sequence Number11407509
Product Code KQT
UDI-Device Identifier08714729753018
UDI-Public08714729753018
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2024
Device Model NumberM0067301250
Device Catalogue Number730-125S
Device Lot Number0025020483
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2020
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1